# SDR USAA051111

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 16,336 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOOR SUPPORT Y-1162, DEFECTIVE PART REPLACED WITH IDENT PART NUMBER, DEFECT SIZE: 6 SQ IN IN SEVERAL SPOTS.
